JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY p-IDEALS OF BCI-ALGEBRAS WITH DEGREES IN THE INTERVAL (0, 1]
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY p-IDEALS OF BCI-ALGEBRAS WITH DEGREES IN THE INTERVAL (0, 1]
Hwang, Yun-Sun; Ahn, Sun-Shin;
  PDF(new window)
 Abstract
The notion of an enlarged -ideal and a fuzzy -ideal in BCI-algebras with degree are introduced. Related properties of them are investigated.
 Keywords
enlarged -ideal;fuzzy -ideal with degree;
 Language
English
 Cited by
 References
1.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

2.
Y. Huang, BCI-Algebras, Science Press, Beijing, 2006.

3.
K. Iseki, On BCI-algebras, Math. Math. Sem. Notes Kobe Univ. 8 (1980), 125-130.

4.
Y. B. Jun and J. Meng, Fuzzy p-ideals in BCI-algebras, Math. Japon. 40 (1994), no. 2, 271-282.

5.
Y. B. Jun, E. H. Roh, and K. J. Lee, Fuzzy subalgebras and ideals of BCK/BCI-algebras with degree in the interval (0, 1], Fuzzy Sets and Systems, submitted.

6.
A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35 (1971), 512-517. crossref(new window)

7.
O. G. Xi, Fuzzy BCK-algebras, Math. Japon. 36 (1991), no. 5, 935-942.

8.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353. crossref(new window)

9.
X. Zhang, J. Hao, and S. A. Bhatti, On p-ideals of a BCI-algebra, Punjab Univ. J. Math. 27 (1994), 121-128.